Hi I am 44 years old I took 2 advil gelcaps for cramps as I always do this time of the month and my throat
I don't know what tablets i can take for even a headace now.
I think it must be the Ibuprofin i have an allergy to.
You can take Tylenol® (acetaminophen). Advil® (ibuprofen) is in the class of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). Unfortunately, anyone allergic to 1 of these medicines is highly likely to be allergic to the others as well as aspirin. This is a potentially serious problem. You should discuss this with your doctor, so as to avoid more severe allergic reactions than the one you experienced.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.